# SDR 9504891152

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Cntr Access Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON THE CENTER WING PRESSURE BULKHEAD AND LONGERON 52 IN THE CENTER ACCESSORY COMPARTMENT.  REPAIRED BULKHEAD PER EA N11-97898.
